Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Three-dimensional flows inside a cylinder


Author: Thomas C. Benton
Journal: Quart. Appl. Math. 19 (1961), 81-94
MSC: Primary 76.35
DOI: https://doi.org/10.1090/qam/141299
MathSciNet review: 141299
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.35

Retrieve articles in all journals with MSC: 76.35


Additional Information

DOI: https://doi.org/10.1090/qam/141299
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society